# SDR SWAA2013090419841

- Difficulty date: August 19, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BONDING STRIP CRACKED AT LOWER SIDE WING TO BODY.  R&R STRAP IAW & DRAWING.
